# SDR ASAA2014022707035

- Difficulty date: February 27, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 26,908 hours, 7,997 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 38809381
- Condition: Damaged
- Location: Apu Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APU OIL FILTER ELEMENT "RED BUTTON" INDICATOR POPPED.  ACFT GROUNDED. R & R APU OIL FILTER IAW AMM 49-91-12.  OPS CK GOOD, NO DEFECTS NOTED.
